Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On one set of orthogonal
harmonic polynomials

Author: V. V. Karachik
Journal: Proc. Amer. Math. Soc. 126 (1998), 3513-3519
MSC (1991): Primary 33D30; Secondary 33D25, 31B05
MathSciNet review: 1621957
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new basis of harmonic polynomials is given. Proposed polynomials are orthogonal on the unit sphere and each term of this basis consists of monomials not present in the others.

References [Enhancements On Off] (What's this?)

  • 1. Elias M. Stein and Guido Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, N.J., 1971. Princeton Mathematical Series, No. 32. MR 0304972
  • 2. V.V.Karachik, O polinomialnyh reshenijah sistem linejnyh differenzialnyh uravnenij, Voprosi Vychislitelnoy i prikladnoy matematiki 82 (1987), 41-48 (Russian).
  • 3. Paul S. Pedersen, A basis for polynomial solutions to systems of linear constant coefficient PDE’s, Adv. Math. 117 (1996), no. 1, 157–163. MR 1367588,
  • 4. H.Bateman and A.Erdélyi, Higher Transcendental Functions, vol. 2, New York, 1953.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 33D30, 33D25, 31B05

Retrieve articles in all journals with MSC (1991): 33D30, 33D25, 31B05

Additional Information

V. V. Karachik
Affiliation: Institute of Cybernetics of Academy of Science of Uzbekistan, 34, F.Hodzhaev St., Tashkent, 700143, Uzbekistan

Keywords: Harmonic polynomials, orthogonality
Received by editor(s): December 3, 1996
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society